# SDR AWXA200200362

- Difficulty date: April 24, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 61,094 hours, 49,368 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684107
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A CRACK WAS FOUND ON FRAME AT BS 303.9, STR 16 L/H. MAINTENANCE REMOVED DAMAGED AREA, FABRICATED A FILLER AND 2 EACH REPAIR DOUBLERS, AND INSTALLED REPAIR PARTS IAW B737-200 SRM 51-40-2, FIG. 1, PG. 1.
